# SDR UALA2013032501833

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 37,196 hours, 16,322 cycles
- Engine: Iae V2527A5
- System (JASC): 3820 · Wash Water System
- Part: Seal
- Condition: Leaking
- Location: Lav Sink
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY HAS HOSE LEAK.  SHUTOFF WATER AND NO LEAKS NOTED.  SINK DRAIN LEAKING AT SEAL BTWN SINK AND THE STOPPER.
